# SDR DXTA200501023

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 835 hours, 577 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: HG1153CA02
- Part serial: 04050669
- Condition: Failed
- Location: Cockpit
- Part time: 835 hours, 577 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIR SPEED RT PFD FAILED, NO AIRSPEED INDICATION ON TAKEOFF ROLL.  LEAK CHECKED COPILOT PITOT STATIC SYSTEM WITH NO DEFECTS NOTED.  SYSTEM OPERATED NORMALLY.  SWAPPED NR 1 AND NR 2 AIR DATA MODULES FOR FURTHER TROUBLESHOOTING IAW CE680 M/M CH 34-12-00, 34-11-00.  PERFORMED STATIC LEAK CHECK IAW FAR 91.411.  LEAK AND OPERATIONAL CHECKS GOOD.
